Vol. 48, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Value distribution of linear combinations of axisymmetric harmonic polynomials and their derivatives

Peter A. McCoy

Vol. 48 (1973), No. 2, 441–450
Abstract

In this paper the geometry of the value distribution of linear combinations of axisymmetric harmonic polynomials (AHP) and their derivatives is studied using the Bergman integral operator method and methods from the analytic theory of polynomials. For a given AHP, zero free cones in E3 can be determined which are stationary for specified classes of these linear combinations in the sense that the given AHP describes cones which have an empty intersection with the level sets of all linear combinations from each class.

Mathematical Subject Classification 2000
Primary: 31A05
Milestones
Received: 11 July 1972
Published: 1 October 1973
Authors
Peter A. McCoy